Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

On my period for over 2 months nows!!!!!

I've been on the birth control implanon since September of last year. My period has gotten lighter and lighter and slowly going away for months at a time. But now I've been on my period for over 2 months!! So no sex or anything because of it!! It finally went away for 3 days and my SO and I finally were able to have sex once and now it started all over again!!! It not just spotting it is full blown period after just 3 days!! I'm sooo pissed! he is always so tired from work and we don't have sex that often but this is ruining our sex life if it continues! I'm so irritated and so is he! Anyone else have this problem?? I definitely will be calling my doctor tomorrow. I told her about this months before and she prescribed estrogen pills to make the bleeding go away. But it doesn't really seem to help and just this problem is so ridiculous in itself that I want it to just go away.

Answer Question
 
ProudMammaMia

Asked by ProudMammaMia at 12:55 AM on Aug. 17, 2010 in Just for Fun

Level 17 (3,619 Credits)
Answers (6)
  • Sex on your period isn't so bad... but yeah when i was on bc I had my period for five months straight.
    pinkebabii

    Answer by pinkebabii at 12:57 AM on Aug. 17, 2010

  • I had the same problem, I had to change birth control because it just got worse, eventually i got very angry at anyone *not my baby* and just yelled at my husband all the time/
    Laura_Cruz

    Answer by Laura_Cruz at 1:04 AM on Aug. 17, 2010

  • Laura what did you switch to? I would like to know the pros and cons about your new birth control. Thanks
    ProudMammaMia

    Comment by ProudMammaMia (original poster) at 1:14 AM on Aug. 17, 2010

  • I've been on Implanon for a little over a year now. I did initially have on/off spotting evenutally went away and just had a very very light period every 4wks. Then I went like 3 months without a period, then just recently had a heavy period. From what i have read th vast majority of women who have had implanon are satisfied with it, but of the ones who had it removed early was due to bleeding. The amount of hormone does decrease each year, but still high enough to prevent pregnancy. I have been wondering if bleeding become more of an issue as time goes by. So far I am still very satisfied but I would not be happy if I were in your shoes. Pills didn't work for me because I kept forgetting to take them. The patch was wonderful, but my dr won't Rx it because she had a patient with a blood clot. Depo made me feel like shit. Haven't tried Nuvo ring. My OB won't sterilze me until I'm 35 so I have a few more years of BC
    karamille

    Answer by karamille at 1:43 AM on Aug. 17, 2010

  • birth control period is terrible. just my opinion.
    Armywifelovely

    Answer by Armywifelovely at 1:43 AM on Aug. 17, 2010

  • years ago i once took birth control pills i had my period from march to august .at that time i weight 165 and went down to 120.the doc said i am allergic to birth control pills i no longer take them,check with your doc there could be something wrong with the pills
    dutchcanadain

    Answer by dutchcanadain at 3:24 AM on Aug. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN